Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Dry skin on lips. Using antibiotic creams, skin peeling on contact with water. Curable?

hello dr ten years before iam normal only.I had little dry lips skin one neighbour take me to ENT doctor that he gave me a heavy cream for lips from that i have a peeling skin when take bath or water in my lips .I consult lot of skin docters ididnt get remedy till now.what is the cycle i got that curable. email YYYY@YYYY
Asked On : Thu, 21 Feb 2013
Answers:  1 Views:  79
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Hi Lakshmi,
You seem to be having cheilitis which could be due to number of causes like dry weather, frequent licking of lips, sun exposure, nutritional deficiency, eczema etc.
To treat the same
Apply Vaseline over lips as many times as required
Apply a steroid antibiotic cream for few days
Do not lick your lips and do not remove chapped skin.

Hope that helps. Take care
Answered: Thu, 21 Feb 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor